# SDR REXA2013071001344

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 20,509 hours, 17,903 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: No Test
- Location: Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING HORN WILL NOT SOUND DURING TEST.
